# SDR HEEA202411190001

- Difficulty date: November 19, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 53862
- Aircraft time: 13,663 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407030016105
- Part serial: NA
- Condition: Loose
- Location: Tailboom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R GEAR BOX MOUNTING CAN ON AFT END OF TAILBOOM HAS LOOSE FASTENERS.
